# SDR CHQA200800079

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 14,684 hours, 11,134 cycles
- Engine: Allsn AE3007A
- Engine time: 18,494 hours, 13,459 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 14569688903
- Condition: Missing
- Location: Tank Panel 6
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6239, BOS TO SAV, DURING CRUISE, THE FLIGHT ATTENDANT NOTIFIED THE FLIGHT CREW OF A FLUID LEAK COMING FROM THE LEFT WING.  THE FLIGHT CREW VERIFIED THE FLUID LEAK AND DIVERTED TO IAD.  THE FLIGHT LANDED WITHOUT INCIDENT IN IAD.  MAINTENANCE INSPECTED THE LEFT WING AND TRACED THE SOURCE OF THE LEAK TO THE NR 6 FUEL TANK ACCESS PANEL.  THE PANEL GASKET WAS REPLACED, THE TANK LEAK CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
